# SDR DL72S960019

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L 1 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA MAINTENANCE REPORTED, TWO CRACKS IN THE SKIN AND DOOR SURROUND STRUCTURE IN THE LOWER AFT CORNER OF THE L1 DOOR CUTOUT.  THE FIRST CRACK, APPROXIMATELY 5 INCHES LENGTH, HAS PROPAGATED THROUGH THE EXTERNAL SKIN AND THE BONDED DOUBLER.  THE SECOND CRACK 6 INCHES LONG, WAS CONTAINED WITH THE BEAR STRAP.  THE DAMAGE WAS CUT OUT AND AN EXTERNAL DOUBLER AND TRIPLER WERE INSTALLED PER FAA/DER FORM 8110-3 DATED 12-05-95.
